MathSciNet Relay Station
MathSciNet bibliographic data
MR1849248 (2002e:90027) 90B25 (90B10)
Lin, Yi-Kuei A simple algorithm for reliability evaluation of a stochastic-flow network with node failure. Comput. Oper. Res. 28 (2001), no. 13, 1277–1285.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement